Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1813

Czasopismo

Bulletin of the Polish Academy of Sciences. Mathematics

Tytuł artykułu

Union of equivariant extensors and equivariant covering spaces

Autorzy Jimenez, R.  Neymet, S. 
Treść / Zawartość http://www.impan.pl/en/publishing-house/journals-and-series/bulletin-polish-acad-sci-math
Warianty tytułu
Języki publikacji EN
Abstrakty
EN Let G be a compact topological group and P be the class of all paracompact and Hausdorff G-spaces. We prove that a paracompact space that is a local G-AN E(P) is a G-AN E(P). Then we give an application to the theory of equivariant overlays by proving the following: Let p : [...] --> X be G-overlays of a metrizable connected G-space X. Then an equivariant map f : Z --> X from Z, a metrizable connected G-space, can be lifted to an equivariant map F : Z --> [...] if and only if f[...].
Słowa kluczowe
PL G-przestrzeń nakrywająca   G-warstwa nałożona   topologia  
EN G-AN R   G-covering spaces   G-overlays   local G-AN R   orbit space  
Wydawca Instytut Matematyczny PAN
Czasopismo Bulletin of the Polish Academy of Sciences. Mathematics
Rocznik 2000
Tom Vol. 48, no 4
Strony 347--356
Opis fizyczny Bibliogr. s. 11 poz.,
Twórcy
autor Jimenez, R.
autor Neymet, S.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1813
Identyfikatory